# SDR 9614999969

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- Engine: Pwa JT8D9A
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Flow Ind
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT, LEFT ENGINE FUEL FLOW BEGAN ERRATIC FLUCTUATIONS BETWEEN 4,000 LBS AND 6,000 LBS.  A PRECAUTIONARY ENGINE SHUTDOWN WAS ACCOMPLISHED AND FLIGHT CONTINUED TO DESTINATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED LEFT ENGINE FUEL FLOW INDICATION PER MEL 73-1A.
